# SDR CA130718004

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,243 hours
- Engine: Allsn 501D22
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 34052101015
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WITH A POSITIVE RATE OF CLIMB THE GEAR HANDLE WAS SELECTED UP. A LOUD BANG WAS HEARD AND THE "GEAR UNLOCKED" LIGHT REMAINED ILLUMINATED. THE LOAD WAS JETTISONED AT THE DESIGNATED ABORT SITE. THREE GEAR DOWN SOURCES WERE OBTAINED AFTER SELECTING THE GEAR HANDLE DOWN. 1)THREE GREEN GEAR DOWN AND LOCKED LIGHTS. 2)VISUAL OUTSIDE INDICATION FROM TANKER 45. 3)VISUAL INSPECTION THRU THE NOSE WHEEL WELL VIEWING WINDOW BY EACH CREW MEMBERS SEPARATELY. FLIGHT CREW ADVISED EMERGENCY SERVICES WERE OFFERED BY FSS AND ACCEPTED BY THE AIRCREW. ALL CHECKS COMPLETED, LANDED WITHOUT INCIDENT.
